MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH PRIMARY SECUR-FIT PLUS MAX #10/14; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROU

STRYKER ORTHOPAEDICS-MAHWAH PRIMARY SECUR-FIT PLUS MAX #10/14; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROU
Catalog Number 6054-1014S
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 05/23/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Additional information has been requested and if received, will be provided in the supplemental report upon completion of the investigation.
 
Event or Problem Description
Prostheses removed due to patient infection.Discovered by blood and culture testing.
 
Additional Manufacturer Narrative
The following device was added to this report after submission of the initial report: cat.No.: 18-36-5 delta c-taper head 36mm -5, lot code: 43264802.An event regarding infection involving a securfit stem was reported.The event was not confirmed.
 
Event or Problem Description

Brand Name
PRIMARY SECUR-FIT PLUS MAX #10/14
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROU
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6654763
Report Number0002249697-2017-01949
Device Sequence Number16526528
Product Code LZO
UDI-Device Identifier07613327020878
UDI-Public07613327020878
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K051738
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/24/2021
Device Catalogue Number6054-1014S
Device Lot NumberJA60W8
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/23/2017
Supplement Date Received by Manufacturer07/25/2017
Initial Report FDA Received Date06/20/2017
Supplement Report FDA Received Date08/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient Weight93